| Model Number |
24715 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the severely calcified superficial femoral artery.A 6.0x120x150 sterling balloon catheter was advanced for dilation.During the procedure, the balloon break blood flows and would not hold blood back into inflation device at 8 atmospheres.The procedure was completed with a non-bsc device.No patient complications were reported.